Algebraic monoids with group kernels.
Semigroup forum, Tome 52 (1996) no. 3, pp. 319-324
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
algebraic monoids, affine varieties, unit groups, irreducible closed submonoids, central idempotents, algebraic groups, Putcha-Renner theorem
@article{SF_1996__52_3_135457,
author = {W. Huang},
title = {Algebraic monoids with group kernels.},
journal = {Semigroup forum},
pages = {319--324},
year = {1996},
volume = {52},
number = {3},
zbl = {0855.20052},
url = {http://geodesic.mathdoc.fr/item/SF_1996__52_3_135457/}
}
W. Huang. Algebraic monoids with group kernels.. Semigroup forum, Tome 52 (1996) no. 3, pp. 319-324. http://geodesic.mathdoc.fr/item/SF_1996__52_3_135457/